elative controllability of nonlinear neutral Volterra Integrodiferential systems with delays in control

  • P C Jackreece

Abstract



In this paper we established sufficient conditions for the relative controllability of the nonlinear neutral volterra integro-differential systems with distributed delays in the control. The results were established using the Schauder's fixed point theorem which is an extension of known results.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 543-546
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336